Hey UN -
I was a fitness trainer for a year, too! Back in the 90's. I was corporate - worked for a corporation with a gym, setting up programs for employees to reach their goals - whether it was bodybuilding, weight loss, or stress reduction. A little more flexible than the traditional personal trainer. I don't think I could do the relentless personal trainer gig - it's like being a "slave with a smile!" - but I have a dear friend in the US who is an excellent mature-aged trainer who caters to different abilities and physiques quite nicely.
A few things came to me while reading your thread. The first that may be of help to you is this link: Is It Withdrawal or Relapse? Or Something Else?
So, you had a day on 37.5 mg. Please do us mods a favor and tidy up your signature. Please give us the date you tried the 37.5 mg. Please give us the dates that you tried the 7.5 mg Remeron. And please tell us if you have indeed, reinstated 10 beads or 1-2 mg of Effexor.
If you have, how is that working for you? Please let us know? Not only does it help us to help you - but it helps us to help others when we see, case after case, what works, what doesn't, and to maybe parse out the whys and wherefores of it.
* * *
Mort wrote on your thread:
So I thought that if your near me you could see this Pychologist because he is very aware of all the issues we face on here and he could provide a diagnosis for your Doctors so that everyone is on the same page and treating your symptoms as WD.
This is actually quite wise advice, and has been key to my ability to convince my p-doc to reduce my drugs.
My psychologist can write wise, professional letters about my progress, and rave about how well I am doing on reduced drugs (and she does write these things on my behalf), and what can the p-doc do? Here is a professional opinion which states I'm doing "so well" that the p-doc complies with what I request.
In your case, having a psychologist who believes in withdrawal (my psychologist read "Mad In America" and went to hear Whitaker speak personally!), can help him/her make a case to your prescriber about "drugs too stimulating" or "withdrawal." Hearing it from a professional is quite different for the p-doc than to hear it from the patient who "read something on a website." It's hard for p-docs to get around the substantialness and in-depth nature of SA, so they often blow off this thing called "Peer support." My own P-doc looked at a thing I brought her from Will Hall, and said, "who is this guy? Just some guy? What are his qualifications?" while I stammered something about peer support (Will has since gotten qualifying degrees) as she sneered.
Having any professional on your side, in your team - even if they are not a prescriber - is amazingly helpful.
Please see: What Should I Expect From My Doctor About Withdrawal Symptoms? to see what other SA'rs have experienced with their doctors. Prescribers are trained in schools which have been bought and paid for by the pharmaceutical industry, and they have been wined, dined, and gotten their CME credits from the same. They really believe they are doing what is best for you, but also tend to discount you in the process.
You asked Mort:
How was your anxiety and depression before meds? Mine was due to stress from university. and Mort answered:
And Mort answered:
I think alot of young people get misdiagnosed . Its not easy fitting in or trying to figure out your life when your 16-30 .
...and I think there is greater pressure to figure it out and "succeed" than ever before. It is harder to climb the ladder than it was in the 50's, 60's and 70's, and so many people - even with university degrees - are stuck in underemployment. But that's politics….
Many of us have some form of spiritual emergency at university. It is the first time in our life that we are on our own as far as our identity and choices are concerned, and sometimes it can be overwhelming. Additionally, it seems that Gen X, Y and Z are less well prepared for the independence that university requires https://www.psycholo...roblem-colleges
But even before these Gens, the "spiritual emergency" of university independence threw many of us Baby Boomers into the psych system, too. You are lucky it stopped at "anxiety and depression." (many get documented with "psychosis.") The dangerous side of these - is that most of these emergencies are about skills that need to be learned - and if you are numbed on the drugs, the lessons about living, identity and independence get stifled - and you will still need to learn them as you come off the drugs.
Again, please let us know if you have done a reinstatement, and how that is working for you. You may be surprised at how a little of the "hair of the dog that bit you" will take the edge off of symptoms.
I hope you see the sun today.
"Easy, easy - just go easy and you'll finish." - Hawaiian Kapuna
Holding is hard work, holding is a blessing. Give your brain time to heal before you try again.
My suggestions are not medical advice, you are in charge of your own medical choices.
A lifetime of being prescribed antidepressants that caused problems (30 years in total). At age 35 flipped to "bipolar," but was not diagnosed for 5 years. Started my journey in Midwest United States. Crossed the Pacific for love and hope; currently living in Australia. CT Seroquel 25 mg some time in 2013. Tapered Reboxetine 4 mg Oct 2013 to Sept 2014 = GONE (3 years on Reboxetine). Tapered Lithium 900 to 475 MG (alternating with the SNRI) Jan 2014 - Nov 2014, tapered Lithium 475 mg Jan 2015 - Feb 2016 = GONE (10 years on Lithium). Many mistakes in dry cutting dosages were made.
Currently Lithium Orotate 1.67 mg only. I will re-evaluate this supplement in 2017.
I have been psych drug FREE since 1 Feb 2016!